Phase reconstruction from magnitude of band-limited multidimensional signals

Jorge L.C. Sanz, Thomas S. Huang

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, the problem of phase reconstruction from magnitude of multidimensional band-limited functions is considered. It is shown that any irreducible band-limited function f(z1...,zn), zi ε{lunate} C, i=1, ..., n, is uniquely determined from the magnitude of f(x1...,xn): | f(x1...,xn)|, xi ε{lunate} R, i=1,..., n, except for (1) linear shifts: i(α1z1+...+αn2n), β, αiε{lunate}R, i=1,..., n; and (2) conjugation: f*(z1*,...,zn *).

Original languageEnglish (US)
Pages (from-to)302-308
Number of pages7
JournalJournal of Mathematical Analysis and Applications
Volume104
Issue number1
DOIs
StatePublished - Nov 1984

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Phase reconstruction from magnitude of band-limited multidimensional signals'. Together they form a unique fingerprint.

Cite this